# SDR ASOA2014091211217

- Difficulty date: September 11, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N851AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7360
- Aircraft time: 33,738 hours, 30,286 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 654-672
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AND HOLE IN FUSELAGE SKIN BETWEEN BS 654-672 AND STRINGERS 26 - 27R.  FOUND DAMAGE TO BE IN A NON-REPAIRABLE LOCATION IAW SRM 53-00-31. SUBMITTED DAMAGE REPORT TO STS IAW SRM TR 51-27.  RECEIVED EA 12-2014-219, P1, 09/11/2014. CUT AWAY DAMAGED SECTION, PUNCTURE TO .5625" CIRCLE REPORTED CUT-OUT DIMENSION TO STS FOR FINAL REPAIR,  DRESSED BACK DENTS , AND ENSURED NO UNDERLYING STRUCTURE DAMAGE.  TOUCHED UP CUT LINES.   ALL WORK ACCOMPLISHED IN IAW EA 12-2014-219, P1.  THIS IS CONSIDERED A MAJOR REPAIR IAW GMM 5-3.  RECEIVED EA 12-2014-219, 09/12/2014.  FABRICATED REPAIR DOUBLER, 2024-T3 .050" BATCH 1852686, LAYED OUT NEW FASTENER PATTERN , DRILLED AND FINAL SIZED ALL NEW HOLES IN SKIN , AND DOUBLER.  DEBURRED AND REMOVED ALL SHARP EDGES, ALODINED, AND PRIMED DOUBLER.  ALL WORK ACCOMPLISHED IAW EA 12-2014-219.  OK TO PROCEED WITH INSTALLATION OF REPAIR DOUBLER.  APPLIED SEALANT TO BOTH FAYING SURFACES, DOUBLER + SKIN,  WET INSTALLED ALL FASTENERS, NAS1097AD5 RIVETS, REMOVED ALL EXCESS SEALANT, RESTORED SURFACE FINISH AND CORROSION PROTECTION, ALL WORK ACCOMPLISHED IAW EA 12-2014-219. THIS JOB IS CONSIDERED A PERMANENT REPAIR.
